# SDR GTIA9700363

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Prox Sw Cntrl
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 185 - ON LANDING, ALL THREE GEAR UNSAFE LIGHTS CAME ON AND WARNING HORN SOUNDED.  FOUND CIRCUIT BREAKER FOR PROXIMITY SWITCH CONTROL TRIPPED (Z-21).  RE-SET CIRCUIT BREAKER.  ALL LIGHTS CHECK NORMAL.  (X)
